# SDR VTZA97488

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part number: 696219
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ROA - FLT 6546 - DURING CRUISE ON 9-1-97 AT 1800 HOURS, RETURNED TO IAD AFTER THE CREW EXPERIENCED A LT OIL TEMPERATURE INDICATION FLUCTUATION BETWEEN 200 DEGREES AND REDLINE INDICATION.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT UPON ARRIVAL AT IAD AND THE DISCREPANCY WAS TROUBLESHOT TO A FAULTY LT ENGINE TRIPLE GAUGE.  MAINTENANCE REMOVED AND REPLACED THE GAUGE IAW THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
